advertisement
Question
Posted by: Ann | 2010/12/03

Sleeping tablets

Hi

I really battle to fall asleep and I've been using 1/2 to 1 zopiclone tablet every night for the past five years. I'd like to be able to sleep without them, but the thought of staying awake is too frightening. How can I get around this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Ann
insomnia, ecperienced or anticipated, can be quite anxiety-provoking. As you have been taking zopliclone for several years now, it would be best that you wean yourself off this medication, as apposed to stopping it precipitously. Weaning yourself off on a tapering dosage would greatly lesson the chances of rebound insomnia. please note, though, that you are urged to consult your prescribing physician who must supervise your weaning off period. many people find that natural sleep unducers, such as medication, having a warm bath prior to retiring and moderate physical excersise enhance one's quality of sleep

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Addictions expert forum | 2010/12/13

Dear Ann
insomnia, ecperienced or anticipated, can be quite anxiety-provoking. As you have been taking zopliclone for several years now, it would be best that you wean yourself off this medication, as apposed to stopping it precipitously. Weaning yourself off on a tapering dosage would greatly lesson the chances of rebound insomnia. please note, though, that you are urged to consult your prescribing physician who must supervise your weaning off period. many people find that natural sleep unducers, such as medication, having a warm bath prior to retiring and moderate physical excersise enhance one's quality of sleep

Reply to Addictions expert forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement